NRAS
21,357 members25,098 posts

I could get used to this

Well

Having one big flare up at the moment so my GP has put me on morphine until my extra steroids kick in.The worrying part is how good they are,i can see how people get addicted! I know the pain is still there but i feel completely detached from it - it's really strange.Anyway my GP has been really good(as usual) and hopefully the extra steroids will kick in soon so i can stop the morphine ASAP !He's given me a fit note for a week and i'm seeing him again early next week for a review and he thinks i'll probably be off for a couple more weeks after that.Work were well impressed but i really don't care at the moment.

I hope this blog makes sense , the morphine makes me feel like i've had a VERY large alcoholic drink

Hope you are all well this morning

Julie xx

12 Replies
oldestnewest

..can I have some then please!!!! Glad they are working and hopefully the steroids will kick in soon. Mel x

Reply

Hi

Sorry I got a bit confused and I wrote a reply for employer and that was wiliby, so I removed it.

So glad that the steroids are offering relief. Oral steroids are little darlings when they are offered at the corret dose to take away all the pain and the nasty symptoms of a flare.

Hope your flare ends soon,

take care

Sci xx

Reply

If you're on the morphine patches fentanyl then don't sit in hot baths....not that I know many people with RA who take baths as so impossible to get out of them! Enjoy the pain relief, and hope that other meds start to have more long term effect. Polly

Reply

Good luck Julie. Hope the flare settles down soon and you feel back on this planet. lol. LavendarLady x

Reply

Hi

Well done, take your morphine and rest well. You never know you might be inspired to draw lots of lovely colours whilst on the mediation!! Ha ha lots of love Axx

Reply

Julie hope the morphine works for you. It just sends me doolally. I am crazy enough now but that stuff really makes me weird so i can't take it. Glad it is helping you though.

Love sylvi.xx

Reply

what morphine are you taking?

I have both the liquid oramorph and the slow release pills mst morphine.

I find the mst dosent give me any weird feelings just takes the edge off the pain, but the oramorph which i take when its really bad makes me feel woozy.

Hope it helps you it certainly does me

take care

julie x

Reply

When you close your eyes do you see amazing Patterns?

:) Gina.

Reply

I like the sound of this stuff - rest well Julie.

Reply

Hi Julie

I've been on both the Fentynal patches and slow release morphine, which I take now, 80mg twice a day, they do keep the pain at bay but my head (brain) lol. seems to forget things halfway through a sentence and bang don't know what I was whittering about. The hubs thinks it's hilarious. Topping off with oramorph gives me a real warm feeling not the nasty hot joints.

One thing though please take some sort of softner for bowel movements sooory and senna or whatever, if not you may find yourself blocked well and good. sorry but I have been there and would hate to think that anyone else goes through it.

So hope all improves for you.

Tricia P xxx

Reply

I can't take Morphine as I'm allergic to it-it gave me hundreds of blisters on my backside. It sounds lovely to not care about the ever-present pain. I have Oxycodone to take when I am really in a flare, but I rarely take it.

Hoping the steroids start helping you quickly, Julie.

Reply

Thanks for all the replies - yes it is the patches so i won't be going in the bath - bit difficult at the moment anyhow.

Trisha - yes the GP did warn me about getting bunged up so gave me some fybogel just in case and i'm raiding the fruit bowl regularly.Can morphine make you thirsty and dry mouthed? I've drunk gallons today.

Julie x

Reply

You may also like...